# SDR QXEA200501041

- Difficulty date: June 12, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 9,895 hours, 10,626 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739512
- Part serial: 52822EL
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 6,953 hours, 7,569 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"CHECK FIRE DETECT" WARNING LIGHT ILLUMINATED, ASSOCIATED WITH THE APU "BTL LOW" ADVISORY LIGHT.  REPLACED APU FIRE BOTTLE PER MTC 6262301, 6262302 AND HORIZON AIR EA 6-26-17, PERFORMED OPERATION TEST OF APU FIRE DETECTION SYSTEM PER Q400 AMM TASK 26-13-00-710-801, APU CHECKED GOOD.  ACRFT RETURNED TO SERVICE.
